Jian-Guo Liu

  • Professor of Physics
  • Professor of Mathematics (Joint)
External address: 285 Physics Bldg, Durham, NC 27708
Internal office address: Box 90320, Durham, NC 27708-0320
Phone: (919) 660-2500
Education & Training
  • Ph.D., University of California at Los Angeles 1990

  • M.S., Fudan University (China) 1985

  • B.S., Fudan University (China) 1982

Johnston, H, Wang, C, and Liu, J-G. "A Local Pressure Boundary Condition Spectral Collocation Scheme for the Three-Dimensional Navier–Stokes Equations." Journal of Scientific Computing 60.3 (September 2014): 612-626. Full Text

Goudon, T, Jin, S, Liu, J-G, and Yan, B. "Asymptotic-preserving schemes for kinetic-fluid modeling of disperse two-phase flows with variable fluid density." International Journal for Numerical Methods in Fluids 75.2 (May 20, 2014): 81-102. Full Text

Goudon, T, Jin, S, Liu, JG, and Yan, B. "Asymptotic-preserving schemes for kinetic-fluid modeling of disperse two-phase flows with variable fluid density." International Journal for Numerical Methods in Fluids 75.2 (May 20, 2014): 81-102. Full Text

Duan, Y, and Liu, JG. "Convergence analysis of the vortex blob method for the b-equation." Discrete and Continuous Dynamical Systems- Series A 34.5 (May 1, 2014): 1995-2011. Full Text

Degond, P, Liu, JG, and Ringhofer, C. "Evolution of the Distribution of Wealth in an Economic Environment Driven by Local Nash Equilibria." Journal of Statistical Physics 154.3 (February 1, 2014): 751-780. Full Text

Chen, X, Li, X, and Liu, J-G. "Existence and uniqueness of global weak solution to a kinetic model for the sedimentation of rod-like particles." Communications in Mathematical Sciences 12.8 (2014): 1579-1601. Full Text

Johnston, H, Wang, C, and Liu, J-G. "A Local Pressure Boundary Condition Spectral Collocation Scheme for the Three-Dimensional Navier–Stokes Equations." Journal of Scientific Computing 60.3 (2014): 612-626. Full Text

Degond, P, Liu, JG, and Ringhofer, C. "Large-scale dynamics of mean-field games driven by local nash equilibria." Journal of Nonlinear Science 24.1 (January 1, 2014): 93-115. Full Text

Chae, D, Degond, P, and Liu, JG. "Well-posedness for hall-magnetohydrodynamics." Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire 31.3 (January 1, 2014): 555-565. Full Text

Chen, X, Jüngel, A, and Liu, JG. "A note on Aubin-Lions-Dubinskiǐ Lemmas." Acta Applicandae Mathematicae 133.1 (January 1, 2014): 33-43. Full Text

Pages